Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lips turning black. Need help

hey my name is Saba, my lips are becoming black still not to that worse but still when my health becomes bad my lips start becoming black and i feel very sad coz when i go with my friends out they use to say that y ur lips becoming black i was ashamed but then also i want to make like before so i need help from u, if u can help me doctor
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi..thanks for your query..
A lot of people have dark lips genetically predetermined,although parents may/may not have it. A frequent cause of non genetic lip darkening is the use of lipsticks /coloured balms/gloss , as these tend to darken the lips over a period of time.So try and not use it too often..If you have to use it,then let it be allegen free and replace them every 2 months.I would advise you to start using medicated lip balms with SPF and to reapply it several times in a day..that helps in reducing further darkening.Also use a cream containing kojic acid twice a day for lightening of lip colour.U can also opt for mild chemical peels once in 15-30 days to exfoliate better and lighten faster.
Take care!
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor